# SDR DL72S972097

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N546DA
- Make and model: Boeing 727232
- Aircraft serial: 22677
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR BONDED BEADED SKIN DAMAGED LT ELEVATOR STA 15 LWR SKIN 3RD AND 4TH BEAD.  MFG AND SEALED REPAIR DOUBLERS, INSTALLED DOUBLERS REPAIRED PER SRM 55-20-3 PG 4 FIG 3.
